# SDR DALA2019032301920

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0997752) DURING INSPECTION FOUND GOUGE SEAT TRACK STA 520 AT RBL45.50 AT PASSENGER CABIN. REPLACED SECTION SEAT TRACK LOC BTW STA 500H+10 INCH TO STA 520 AT RBL 45.50 AT PASSENGER CABIN AS PER SRM 53-00-52 REPAIR 4 AND DRAWING 143A5300 REV A AND 143A5400 REV O.
